Search - HAL UNIV-PARIS8 - open access Access content directly

Filter your results

1 524 Results
Domains : math
Image document

Weak disjointness of measure preserving dynamical systems

Emmanuel Lesigne , Benoît Rittaud , Thierry de La Rue
Ergodic Theory and Dynamical Systems, 2003, 23
Journal articles hal-00017086v1

Towards topological Hochschild homology of Johnson–Wilson spectra

Christian Ausoni , Birgit Richter
Algebraic and Geometric Topology, 2020, 20 (1), pp.375-393. ⟨10.2140/agt.2020.20.375⟩
Journal articles hal-03225345v1

An explicit discontinuous Galerkin method for blow-up solutions of nonlinear wave equations

Asma Azaiez , Mondher Benjemaa , Aida Jrajria , Hatem Zaag
Turkish Journal of Mathematics, In press
Journal articles hal-03090639v1

Orbital stability of ground states for a Sobolev critical Schrödinger equation

Louis Jeanjean , Jacek Jendrej , Thanh Trung Le , Nicola Visciglia
J. Math. Pures Appl., 2022
Journal articles hal-03037085v1
Image document

Listening to birds: How local populations understand environmental changes through everyday sounds and soundscapes?

Anne Sourdril , Luc Barbaro , Marc Deconchat , Eric Garine , Christine Raimond
Annual Meeting SFAA 2018, Apr 2018, Philadelphia, United States
Conference papers hal-02785312v1

Asymptotic limits for a non-linear integro-differential equation modelling leukocytes' rolling on arterial walls

Vuk Milišić , Christian Schmeiser
Preprints, Working Papers, ... hal-03121682v1
Image document

Path decompositions of perturbed reflecting Brownian motions

Elie Aïdékon , Yueyun Hu , Zhan Shi
Progress in Probability, 2021, Chaumont, L., Kyprianou, A.E. (eds) A Lifetime of Excursions Through Random Walks and Lévy Processes., 78, pp.13-42. ⟨10.1007/978-3-030-83309-1_2⟩
Journal articles hal-02612935v2
Image document

Relaxation limit of the aggregation equation with pointy potential

Benoît Fabrèges , Frédéric Lagoutière , Tran Tien , Nicolas Vauchelet
Axioms, 2021, 10 (2), ⟨10.3390/axioms10020108⟩
Journal articles hal-03235634v1

The structure of solutions to the pseudo-conformally invariant nonlinear Schrödinger equation

Thierry Cazenave , Fred B. Weissler
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 1991, 117 (3-4), pp.251-273. ⟨10.1017/S0308210500024719⟩
Journal articles hal-02896465v1
Image document

A spectral approach for characterizing the self-synchronization of stream ciphers

Jeremy Parriaux , Philippe Guillot , Gilles Millérioux
Symmetric Key Encryption Workshop, SKEW 2011, Feb 2011, Lyngby, Denmark. pp.CDROM
Conference papers hal-00601286v1

Boundary motive, relative motives and extensions of motives

Jörg Wildeshaus
Panoramas et synthèses, 2013, Autour des motifs, II (41), pp.143-185
Journal articles hal-00472507v1
Image document

Dynamics of lambda-continued fractions and beta-shifts

Elise Janvresse , Benoît Rittaud , Thierry de La Rue
Discrete and Continuous Dynamical Systems - Series A, 2013, 33 (4), pp.1477-1498
Journal articles hal-00581694v1
Image document

Modules homotopiques (Homotopy modules)

Frédéric Déglise
Preprints, Working Papers, ... hal-00380111v3
Image document

Symmetric monoidal structure on Non-commutative motives

Denis-Charles Cisinski , Gonçalo Tabuada
Journal of K-theory , 2012, 9 (02), pp.201-268. ⟨10.1017/is011011005jkt169⟩
Journal articles hal-00461941v1
Image document

On the Robustness of the Snell envelope

Pierre del Moral , Peng Hu , Nadia Oudjane , Bruno Rémillard
[Research Report] RR-7303, INRIA. 2010, pp.41
Reports inria-00487103v4
Image document

Pointwise existence of the Lyapunov exponent for a quasi-periodic equation

Alexander Fedotov , Frédéric Klopp
Preprints, Working Papers, ... hal-00263944v2
Image document

Localization for the random displacement model at weak disorder

Fatma Ghribi , Frédéric Klopp
Preprints, Working Papers, ... hal-00376644v2
Image document


Stéphanie Allassonnière , Estelle Kuhn , Alain Trouvé
Preprints, Working Papers, ... hal-00151999v2
Image document

Poisson suspensions and infinite ergodic theory

Emmanuel Roy
Ergodic Theory and Dynamical Systems, 2009, 29 (2), pp.667-683. ⟨10.1017/S0143385708080279⟩
Journal articles hal-00206279v2

Locally constant functors

Denis-Charles Cisinski
Mathematical Proceedings of the Cambridge Philosophical Society, 2009, 147, pp.593-614. ⟨10.1017/S030500410900262X⟩
Journal articles hal-00268005v1
Image document

Strong resonant tunneling, level repulsion and spectral type for one-dimensional adiabatic quasi-periodic Schrödinger operators

Alexander Fedotov , Frédéric Klopp
Preprints, Working Papers, ... hal-00004248v1
Image document

A Predual Proximal Point Algorithm solving a Non Negative Basis Pursuit Denoising model

François Malgouyres , Tieyong Zeng
International Journal of Computer Vision, 2009, 83 (3), pp.294-311
Journal articles hal-00133050v1
Image document

Wiener integrals, Malliavin calculus and covariance measure structure

Ida Kruk , Francesco Russo , Ciprian Tudor
Preprints, Working Papers, ... hal-00078163v2
Image document

Localization on quantum graphs with random vertex couplings

Frédéric Klopp , Konstantin Pankrashkin
Journal of Statistical Physics, 2008, 131, pp.651-673. ⟨10.1007/s10955-008-9517-z⟩
Journal articles hal-00179755v1
Image document

Réalisation de Hodge du polylogarithme d'un schéma abélien et dégénérescence des classes d'Eisenstein des familles modulaires de Hilbert-Blumenthal.

David Blottière
Mathématiques [math]. Université Paris-Nord - Paris XIII, 2006. Français. ⟨NNT : ⟩
Theses tel-00132405v1
Image document

Growth of Sobolev norms of solutions of linear Schrödinger equations on some compact manifolds

Jean-Marc Delort
Preprints, Working Papers, ... hal-00389543v2

Additivity for derivator K-theory

Denis-Charles Cisinski , Amnon Neeman
Advances in Mathematics, 2008, 217 (4), pp.1381-1475. ⟨10.1016/j.aim.2007.10.003⟩
Journal articles hal-00440916v1
Image document

Dendroidal sets as models for homotopy operads

Denis-Charles Cisinski , Ieke Moerdijk
Journal of topology, 2011, 4 (2), pp.257-299. ⟨10.1112/jtopol/jtq039⟩
Journal articles hal-00440931v1
Image document

A posteriori error estimation for the discrete duality finite volume discretization of the Laplace equation

Pascal Omnes , Yohan Penel , Yann Rosenbaum
SIAM Journal on Numerical Analysis, 2009, 47 (4), pp.2782--2807. ⟨10.1137/080735047⟩
Journal articles cea-00320486v2

Notes on Artin-Tate motives

Jörg Wildeshaus
Panorama et Synthèses, 2016, Autour des motifs, III, 49, pp.101-131
Journal articles hal-00346526v1